# SDR MALA020347

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 9,454 hours, 9,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-CHECK IN CWA, WEB ON TOP OF FRAMES 288 & 294 HAVE CORROSION.  MAINTENANCE BLENDED OUT CORROSION IAW SRM 51-70-40.  REF: 409 # 140139 FOR DETAILS.  A/C RELEASED DATE 6/13/02.
